# SDR AALA201610229007

- Difficulty date: October 20, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 50,381 hours, 21,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL AFT EMERGENCY EXIT DOOR LIGHTS AND SEAT LIGHTS INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY BETWEEN THE AFT PASSENGER DOORS AND OPS CHECKED GOOD IAW AMM 33-51-38.
